PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Large gaps between consecutive zeros of the Riemann zeta-function. II

Volume 165 / 2014

H. M. Bui Acta Arithmetica 165 (2014), 101-122 MSC: 11M26, 11M06. DOI: 10.4064/aa165-2-1


Assuming the Riemann Hypothesis we show that there exist infinitely many consecutive zeros of the Riemann zeta-function whose gaps are greater than $2.9$ times the average spacing.


  • H. M. BuiInstitut für Mathematik
    Universität Zürich
    Zürich CH-8057
    School of Mathematics
    University of Bristol
    Bristol BS8 1TW
    United Kingdom

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image